# SDR ASOA201000279

- Difficulty date: February 19, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 19,877 hours, 16,954 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(2) CEILING FWD EMERGENCY LIGHT INOP.   REMOVED AND REPLACED BULBS IAW AMM 33-51-16 OPS CK GOOD
